PDA

View Full Version : Other Painkillers w/ Methadone?



Hammilton
08-30-2006, 09:03 PM
Hello,

Is it possible to take other painkillers with Methadone, simulaneously and still have an effect? Mostly I'm talking about Hydrocodone and Codeine. The methadone dose ranges from 25 to 35 at a time once per day (depending how I feel).

I do feel a strong-ish glow at 35mg, but nothing outstanding. Would adding a 7.5hydro or a 30mg Codeine add to the effect?

I've been on a fentanyl patch (25ug/h) and took 10-15mg of Methadone and nodded like hell. Fentanyl is a whole different ballpark, I know, but could these other narcotics add to the effect?

Any assistance would be much appreciated.

Thanks!

orangejuice
08-30-2006, 09:23 PM
well in my own experience mixing hydro with methadone, ive had small effects after taking methadone, and later adding some hydro. I kno that it has the opiate-blocker, but i kno the hydro had some added affect, just not much as usual. Not sure about codeine, i cant get off on codeine in high doses so i dont fuck wit it. well just my 2 cents.

Paregoric Kid
08-30-2006, 09:52 PM
it is very effective. methadone and morphine or fentanyl is a great combination. only a person on an especially large dose of methadone will experience receptor saturation.

Brony
08-30-2006, 10:59 PM
it is very effective. methadone and morphine or fentanyl is a great combination. only a person on an especially large dose of methadone will experience receptor saturation.

very true PK. I've had experience w/ the methadone/morphine combo (roughly 15mg oral 'done-60mg insufflated morph) and I had a very nice nod going.

Hammilton
08-31-2006, 08:34 PM
No experience with codeine or hydro? I've got a fent patch around here somewhere....

john_doe
09-01-2006, 01:39 AM
It's possible to feel something else while on methadone. But the key, for me, is the dose. If i'm taking over 50mg per day I will not feel any other pain medication but methadone. So if over 50-60mg of Methadone I doubt you'll really feel that much of anything. The more you go up in methadone, the less you're able to feel other drugs. I wouldn't take fentanyl and methadone together. Not a fentanyl patch anyway. Cuz once you put that on it takes a while to work and then if you are OD'ing and try to take it off, your stuck for at least a few more hours still absorbing meds through your skin from where the patch was. So you are stuck with 2 long acting medicines which is not good. Short acting fentanyl lollypops, maybe I would use half or 1/4 of those. But i'd VERY careful. I can take 400mg of oxy ontop of 100mg of methadone and feel nothing so don't waste your pills if your going to take alot of methadone too. I'm going to cut down on methadone now and go back to around 50-60 mg. Drugs are making my life hell. It's a pain to be stuck in a methadone haze for months on end. Sometimes I just want to feel sober again more than anything. For me bein sober is like being high sometimes because i'm so used to being on whopping doses of methadone. When i first started methadone. 5-10 mg would get me a nice buzz. 20mg would get me totally high. When i was opiate naive and not really addicted to anything. Then it went to 30 then 50 then 100 then 200, 300, 400 and finally up to 600mg of methadone to get the same feeling that TWENTY 20 MILLIGRAMS once gave me. My advice is to just stick with methadone. Tolerance is a bitch and it just gets higher and higher until your at levels that would kill an entire classroom of students. One person taking enough methadone to kill 20 people is sickening. At that point you have to sit back and say, "I have to lay off". You still have a low tolerance so keep it low! It will be the bestthing you ever do. Being high isnt everything. It gets upsetting after a while. It goes from being cool to being alright to being a living hell.

Be extremely careful and find out what you can handle by taking small doses. I know what I can handle because i've tried things. I've made a few mistakes but I know now not to repeat them. To find out what you can take together, try doing small doses to see how your body handles the interaction. If you take too much and it turns out to be a mistake you are kind of screwed. So work your way up with small doses. never make giant leaps. You can always take another dose if the dose isnt working. But just give it time to work. If it's methadone wait 1-2 hours before redosing but if it's anything else justwait 40 mins or so and just keep going up in steps. Dont go overboard. I wish you luck!

Hammilton
09-01-2006, 08:53 PM
I've already did the fent and methadone. It was amazing. My doc actually told me to, though he didn't give me any dosing guidelines- so it's lucky I wasn't stupid. I would have been dead if I had. 5-10mg of done on top of the patch was incredible